# SDR CALA2014030790537

- Difficulty date: March 5, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 75,358 hours, 27,645 cycles
- Engine: Pwa PW2040
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE MARK LT SIDE OF RUDDER, RUDDER STATION 280.  REPAIRED THE LT SIDE OF RUDDER, RUDDER STATION 280 IAW B757 SRM 51-70-04 PARA A FIG 5 & 51-40- 01 REPAIR 1.  INSTALLED PLIES IAW SRM 51-70-04 FIG 5. PRIMED & PAINTED IAW AMM 51-21-10-377-039.
